# SDR N6WA20111050

- Difficulty date: October 31, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 8,608 hours, 5,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE COMES ON CONTINUOUSLY (INTERMITTENT).   DEFERRED PAX DOOR INDICATION IAW MEL 52-70-01 ON DMI 25383 CAT A IAW MX CONTROL.
